# SDR DALA2022091406094

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 43,582 hours, 22,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 - WHILE TROUBLESHOOTING Y HYD PUMP MEL, NOTICED STRONG ELECTRICAL SMELL IN RH FWD E/E COMPT. CORRECTIVE ACTION: R/R CONTACTOR 7HQ PER A319 ESPM 20-45. RETERMINATED WIRE 2126 -0120B AT CONTACTOR WITH NEW TERMINAL PER A319 ESPM 20-53. (8654182)
